# SDR SIMA20161027001

- Difficulty date: October 27, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 30,146 hours, 25,914 cycles
- System (JASC): 2760 · Drag Control System
- Part: Proximity Switch
- Part number: 8005701
- Part serial: 34033
- Condition: Failed
- Location: Rt Spoiler
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

SPOILER FAIL MESSAGE ON EICAS SPOILER DID NOT OPEN, BUT SPLRS INDICATED OPEN ON EICAS WITH SPEED BRAKE CLOSED MESSAGE.  CLEARED AFTER 5 MINUTES REPEAT ISSUE SEE LOGPAGE 3967284 ITEM 2.  REPLACED RT I/B SPOILER PROX SWITCH IAW 27-63-04.  OPS CHECK GOOD IAW 27-63-01.
